Saftey Alerts September 2019
Class 2 Medicines Recall: Bisacodyl 10mg Suppositories EL (19)A/22
Bisacodyl 10mg Suppositories
| ||Batch Number||Expiry Date||Pack Size||First Distributed|| |
| ||BUK901||04/2022||1 x 12||17 June 2019|
Montelukast (Singulair): reminder of the risk of neuropsychiatric reactions
See patient leaflet: https://assets.publishing.service.gov.uk/media/5d8245e940f0b61cde2724fa/PIL-Sept-201.pdf
Elmiron (pentosan polysulfate sodium): rare risk of pigmentary maculopathy.
Cases of pigmentary maculopathy leading to visual impairment have been reported with pentosan polysulfate, particularly after long-term use at high doses. Patients taking pentosan polysulfate should have regular ophthalmic examinations and should promptly seek medical advice in case of visual changes
Fingolimod (Gilenya▼): increased risk of congenital malformations; new contraindication during pregnancy and in women of childbearing potential not using effective contraception
Fingolimod is associated with an increased risk of major congenital malformations including cardiac, renal, and musculoskeletal defects, when used in pregnancy. Women of childbearing potential must use effective contraception during fingolimod treatment and for 2 months after discontinuation.
Hormone replacement therapy (HRT): further information on the known increased risk of breast cancer with HRT and its persistence after stopping
New data have confirmed that the risk of breast cancer is increased during use of all types of HRT, except vaginal estrogens, and have also shown that an excess risk of breast cancer persists for longer after stopping HRT than previously thought.
Aripiprazole 1mg/ml oral solution PL 08553/0582
Batch Number Expiry Date Pack Size First Distributed 050618 05/2020 150ml 13 July 2018
Brief description of problem Dr. Reddy's Laboratories (UK) Ltd is recalling the above batch due to the potential for small particles of Aripiprazole active material to be present which may affect the efficacy of the product. A product complaint has been received by the company from the UK market, relating to the formation of a precipitate in a bottle of product.
Safety Alerts August 2019
Class 4 Medicines Defect Information: Emerade 150, 300 and 500 microgram solution for injection in pre-filled syringe (MDR 55-06/18)
Bausch & Lomb UK limited has informed us of a risk of Emerade product failing to deliver a dose of adrenaline from the syringe due to blockage of the needle.
This issue was first detected in June 2018 during routine stability testing of the syringe component of Emerade, with potential to affect 1.5 in every ten thousand pens, and therefore considered a rare event. However, recent information indicates that the potential occurrence of needle blockage in batches on the market is higher than first estimated and we are therefore bringing it to the attention of patients.
Class 2 Medicines Recall: Aripiprazole 1mg/ml oral solution (EL (19)A/20)
Accord-UK Ltd is recalling the above batches due to the potential for small particles of Aripiprazole active material to be present which may affect the efficacy of the product. No relevant product complaints or adverse reaction reports have been received by the company from the UK market to date. If you notice you have this medicine with this batch number please take them to your local pharmacy.
08 Aug 2018
03 Sept 2018
Class 2 Medicines Recall: Bisacodyl 5mg Gastro-Resistant tablets batch 25074A (MDR 34-04/19)
Chanelle Medical is recalling the above batch because a small number of packs have been found to contain tablets which are stuck together, with mould observed on some tablets. The mould has been identified as a Penicillium species. It is unlikely that affected tablets will have got to patient level as the sticking is noticeable on opening the pack. If you notice you have these tablets with this batch number please take them to your local pharmacy.
FMD Alert: Class 2 (EL (19)A/19)
It has come to our attention that these medicines have been taken out of the regulated medicines' supply chain during distribution and later re-introduced. This means that the correct transport and storage conditions cannot be guaranteed during this period and, whilst unlikely, could impact their effectiveness. The products are believed to be legitimate. There is no evidence that they have been tampered with and these medicines are stable at room temperature. To see the list of all medicines please click link: https://www.gov.uk/drug-device-alerts/fmd-alert-class-2-el-19-a-19